I started taking 30 mg. of cymbalta last night. At 3:00a.m. I woke up sweating profusely and was filled with anxiety. Later this morning my vision was blurred.Is this normal after taking the first time?
I had a bad experience with Cymbalta. the first night I took it I felt so weird. Like my brain was flying is the only way I can describe it. I felt restless and my mind just wouldnt stop! That part got better on subsequent nights but I started swelling really bad in my hands, feet and face so I stopped using it.
medications have various effects on various individuals, just recently I had a friend respond in about the same time frame that you speak of, once this got into his system he got better, I think it scared him and he didn't know what to do
he has panic and anxiety as well, He stayed on it a while longer but I could not tell you what he is currently taking, I do know what works for one person doesn't work for another so sometimes I think it's trial and error, I just hope you find the drug or drugs that work the best for you, be sure and allow the doctor to know about this episode but just wait it out if you can if you could keep track and journal what seems to be happening then I think you might find that it would make it easier for you to help your doctor help you, I know that when a person has these problems it seems to take a lot to do all the extra's but believe me I have found it to work in my favor, sometimes when we are especially anxious we tend to forget when asked specific questions and it makes the doctor's job a bit more difficult. please take good care and as you feel up to it allow us to know how you are doing
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 6 Aug 2012 • 1 answer
Posted 26 Aug 2012 • 6 answers
Posted 9 Jul 2013 • 157 answers
Posted 10 Jun 2014 • 17 answers